MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Products, Limited IMMULITE 2000 HCG; System, Test, Human Chorionic Gonadotropin

Siemens Healthcare Diagnostics Products, Limited IMMULITE 2000 HCG; System, Test, Human Chorionic Gonadotropin
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the observation of discordant hcg results for one patient when using lot 485 on an immulite 2000 xpi instrument.Samples from four different dates were tested and on three of the dates, falsely elevated hcg results were reported to and questioned by the physician(s).Based on the three discordant hcg results, the customer 'focused on ectopic pregnancy'.The result from the fourth date was lower and agreed with testing from an alternate laboratory.In addition, ultrasound images showed no evidence of pregnancy.There are no known reports of patient intervention or adverse health consequences due to this issue.
 
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted a siemens regional support center to report the observation of discordant hcg results for one patient when using lot 485 on an immulite 2000 xpi instrument.The results were reported to and questioned by the physician(s).The third sample was tested using a non-siemens method and the repeat result was lower than the result obtained on the immulite 2000 xpi.Based on the repeat result, and results from ultrasound images, a corrected report was issued.Siemens healthineers reviewed the complaint and provided the following investigation summary: a valid adjustment was in use and quality control (qc) results were within acceptable ranges on the dates of testing.Instrument files were analyzed and level sense data did not reveal any occurrence of foam or bubbles on the reagent.Sample carryover is unlikely as the results obtained from samples tested immediately prior were not undiluted samples with hcg values > 5000 miu/ml.The instrument files did show the discordant hcg results all used a specific reagent wedge and both the onboard stability and kit expiration date of the wedge had passed when it was used to generate the discordant results.Based on the available information, the probable cause of the discordant result is consistent with use of an expired reagent.A sample integrity issue or preanalytical variabilities cannot be ruled out as well.There is no evidence of a systemic reagent or instrument issue.The customer is operational performing hcg testing using a lot which has not expired.

Brand Name
IMMULITE 2000 HCG
Common Device Name
System, Test, Human Chorionic Gonadotropin
Manufacturer (Section D)
Siemens Healthcare Diagnostics Products, Limited
glyn rhonwy, gwynedd
uk registration # 3002806944
llanberis
UK 
Manufacturer (Section G)
Siemens Healthcare Diagnostics Products, Limited
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis
UK  
Manufacturer Contact
jennifer cacace
333 coney street
east walpole, MA 02032
+1(802)430-2902
MDR Report Key50785776
Report Number2247117-2026-00011
Device Sequence Number21475670
Product Code DHA
UDI-Device Identifier00630414961132
UDI-Public(01)00630414961132(10)485(17)260630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K990222
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberN/A
Device Catalogue Number10381206
Device Lot Number485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale